# SDR FDEA201109173923

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504654
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NACELLE STRUT STRUCTURE INBD ACCESS HOLE CUTOUT UPPER STEP EDGES FOR   PANEL 433LR, FOUND WITH CORROSION.  CORRODED INBD SKIN ON NR1 PYLON, BETWEEN PPST 125 AND PPSTA 208.4,  R & R IAW EA F-5450-152562, NR1 STRUT SKIN PANELS REPLACEMENT -RSC TRACKING.  REPAIR IS CLASSIFIED AS MAJOR.
